Loading...

Graph homomorphisms and nodal domains

Daneshgar, A ; Sharif University of Technology | 2006

13 Viewed
  1. Type of Document: Article
  2. DOI: 10.1016/j.laa.2006.01.023
  3. Publisher: 2006
  4. Abstract:
  5. In this paper, we derive some necessary spectral conditions for the existence of graph homomorphisms in which we also consider some parameters related to the corresponding eigenspaces such as nodal domains. In this approach, we consider the combinatorial Laplacian and co-Laplacian as well as the adjacency matrix. Also, we present some applications in graph decompositions where we prove a general version of Fisher's inequality for G-designs. © 2006 Elsevier Inc. All rights reserved
  6. Keywords:
  7. Combinatorial mathematics ; Eigenvalues and eigenfunctions ; Laplace transforms ; Linear algebra ; Matrix algebra ; G-design ; Graph homomorphism ; Graph spectra ; Nodal domain ; Graph theory
  8. Source: Linear Algebra and Its Applications ; Volume 418, Issue 1 , 2006 , Pages 44-52 ; 00243795 (ISSN)
  9. URL: https://www.sciencedirect.com/science/article/pii/S0024379506000498